# SDR SWAA2020010240113

- Difficulty date: November 21, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,715 hours, 33,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER VAPOR BARRIER CRACKED ATA BS. 663, BETWEEN LBL 15 TO LBL 5.     / R&R VAPOR BARRIER IAW SRM AND DWG.
